# SDR CA070209021

- Difficulty date: February 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Saab 340B
- Aircraft time: 17,436 hours
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Separated
- Location: Turbine Disk
- Part time: 12,458 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER REACHING CRUISING ALTITUDE OF 23000 FT THE LT ENGINE SURGED AND THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE ENGINE WAS SHUTDOWN AND THE FLIGHT CONTINUED TO WHERE AN UNEVENTFULL LANDING WAS MADE. THE ENGINE STRIP SHOWED THAT THE COMPRESSOR STAGE ONE TURBINE DISK HAD LOST A BLADE. THE REMAINING BLADES HAD SUFFERED EXTENSIVE DAMAGE, AS TOO HAD THE STATOR ASSY. THE ENGINE AND COMPONENTS HAVE BEEN RETURNED TO GE (ENGINE OEM) FOR INVESTIGATION. (TC NR 20070209021)
